Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Diagnosed with hsv-2 positive. Taking acyclovir. Pain in back and abdomen. Is pain due to medication?

Hi I m a 25 years female who had just recently been diagnosed with hsv-2 (genital). At first my gyn had me on acyclovir 400mg 3x daily for 3 weeks when I was first diagnosed. Now as suppressive therapy I m talking the save med 2x Daily. When I was first diagnosed/tested it was all because I had what to me seemed to be a split in my vaginal lip that possibly wasn t healing properly. Well my gyn/specialist did the test dvds a well later it came back positive for hsv (2 genital). so the medication has been working rather well but I m having a couple problems since like a few days after starting it. I ve been having these really achy, throbbing, consistant pain in my back when my kidneys would be. Sometimes these pains go away then sometimes they come one with full force stabbing feelings that bring tears to my eyes. And the other issue I ve been trying to understand and coop with is I ve been getting these feelings in my low lower abdomen that to me feel as if their kidney stones . Is that a possible side effect of being hsv-2 positive? or can that be a side effect of the medication
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Thanks for posting your query
No pain is due to viral infection.
Tab. Combiflam twice a day.
Tab. Zintec twice a day .
If you have fee kidney stone .
Do your urine examination and ultrasound for whole abdomen.
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor